Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 23, 2014, 12:50:23 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631570
  • Total Topics: 47806
  • Online Today: 282
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Starting to take Atripla after 4 years on Truvada + Stocrin  (Read 1264 times)

0 Members and 1 Guest are viewing this topic.

Offline TugaMan

  • Member
  • Posts: 34
Starting to take Atripla after 4 years on Truvada + Stocrin
« on: August 20, 2009, 06:14:23 PM »
Hi guys!

After more than one year absence (though I come here every now and then without loggin in) I'm back!

Just had an appointment with my doc today and she changed my meds to Atripla. So, from now on, only one pill a day. My numbers are fine: VL undetectable and 902 CD4. Apparently there are some "problems" with my thyroid. Se didn't feel anything wrong, (but the blood work said so). So I'm going to have some more specific blood tests and an eco. Probably it's nothing... but we never know.

She also asked me to have an "anal smear test", to prevent any kind of anal cancer. Which she said Poz men were more prone to getting... I'll do that probably on October... :-/

Other than this, my life just goes on. I stopped thinking "OMG I'M HIV+!". I just feel that I tend not to make plans to far away from today.... but other then that, I just think about this illness when I take my meds, daily.


 :)

Offline mecch

  • Member
  • Posts: 11,215
  • red pill? or blue pill?
Re: Starting to take Atripla after 4 years on Truvada + Stocrin
« Reply #1 on: August 20, 2009, 07:51:44 PM »
Atripla is the same drug, so enjoy the reduced pill load.
About the anal pap smear - I can only tell you what a top swiss gastro just told me - if you have a good diet and no gastro problems now, and you are undetectable, then there is no greater risk for such cancer for being HIV+.  I asked, despite the research and he said yes, no special risk, too complicated to explain.  But he also said return regular for checkups. 

Consider yourself lucky that is one thing about your health you will always moniter - your butt health.  A lot of people don't monitor it and treatable issues go too long!
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline TugaMan

  • Member
  • Posts: 34
Re: Starting to take Atripla after 4 years on Truvada + Stocrin
« Reply #2 on: August 21, 2009, 07:17:04 PM »
Thanks mecch!

:-D

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.